BibTeX record journals/jsac/ShakkottaiSY11

download as .bib file

@article{DBLP:journals/jsac/ShakkottaiSY11,
  author    = {Srinivas Shakkottai and
               R. Srikant and
               Lei Ying},
  title     = {The Asymptotic Behavior of Minimum Buffer Size Requirements in Large
               {P2P} Streaming Networks},
  journal   = {{IEEE} Journal on Selected Areas in Communications},
  volume    = {29},
  number    = {5},
  pages     = {928--937},
  year      = {2011},
  url       = {https://doi.org/10.1109/JSAC.2011.110503},
  doi       = {10.1109/JSAC.2011.110503},
  timestamp = {Thu, 22 Aug 2019 13:48:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsac/ShakkottaiSY11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics